# SDR DL72S971806

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2, FOUND WEB CRACKED .5 ON NR 3 AT INBD STOP CUTOUT.  STOP DRILLED CRACK AND MADE DOUBLER PER MM 57-54-0 FIG 810. INSTALLED DOUBLER PER MM 57-54-0 FIG 810.
